Perchè questo paziente emodializzato ha materiale radiopaco in addome?

Translated title of the contribution: [Why does a patient on hemodialysis have radiopaque material in his abdomen?].

F. Aucella, T. Marinelli, D. Paoletti, M. Vigilante, V. Vocino

Research output: Contribution to journalArticlepeer-review

Abstract

Lanthanum is a third-generation, non-calcium and non-aluminium-based phosphate binder indicated for the treatment of hyperphosphatemia in stage 5 chronic kidney disease. The drug is well tolerated, with gastrointestinal complications as its main side effect. Recently, some case reports have described the typical X-ray features of this compound. We report another case of the radiopaque appearance of lanthanum carbonate, which underlines that clinicians need to be aware that its ingestion may cause opacifications in the colon.

Translated title of the contribution[Why does a patient on hemodialysis have radiopaque material in his abdomen?].
Original languageItalian
Pages (from-to)246-249
Number of pages4
JournalGiornale italiano di nefrologia : organo ufficiale della Società italiana di nefrologia
Volume26
Issue number2
Publication statusPublished - Mar 2009

ASJC Scopus subject areas

  • Nephrology

Fingerprint Dive into the research topics of '[Why does a patient on hemodialysis have radiopaque material in his abdomen?].'. Together they form a unique fingerprint.

Cite this